Boundedness of the l-Index of Laguerre–Pólya Entire Functions

Authors

  • M. T. Bordulyak
  • M. M. Sheremeta Львiв. нац. ун-т

Abstract

We investigate conditions on zeros of an entire function f of the Laguerre–Pólya class under which f is a function of bounded l-index.

Published

25.01.2003

Issue

Section

Research articles

How to Cite

Bordulyak, M. T., and M. M. Sheremeta. “Boundedness of the L-Index of Laguerre–Pólya Entire Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 1, Jan. 2003, pp. 91-99, https://umj.imath.kiev.ua/index.php/umj/article/view/3890.